# SDR SWAA2022091546985

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS794 PLUS 11INCH RBL18 WL159 AFT CARGO COMPARTMENT 2022-452189 / [01] REPLACED STRAP LOCATED AT BS767 PLUS 7 INCH TO BS847 PLUS 15 INCH RBL18 AND WL159 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 IETM 9; DRAWING 146A0081 SHEET 34 REV.-. AND DRAWING 146A8120 SHEET 34 REV.-.;[02] REPLACED STRAP LOCATED AT BS767 PLUS 7 INCH TO BS847 PLUS 15 INCH RBL18 AND WL159 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 IETM 9; DRAWING 146A0081 SHEET 34 REV.-. AND DRAWING 146A8120 SHEET 34 REV.-. RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFF BELOW
